On Sequentially Compact Subspaces of without the Axiom of Choice

Notre Dame Journal of Formal Logic 44 (3):175-184 (2003)
  Copy   BIBTEX

Abstract

We show that the property of sequential compactness for subspaces of

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,517

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On Sequentially Compact Subspaces of.Kyriakos Keremedis & Eleftherios Tachtsis - 2003 - Notre Dame Journal of Formal Logic 44 (3):175-184.
Sequential compactness and the axiom of choice.Norbert Brunner - 1983 - Notre Dame Journal of Formal Logic 24 (1):89-92.
The Compactness of 2^R and the Axiom of Choice.Kyriakos Keremedis - 2000 - Mathematical Logic Quarterly 46 (4):569-571.
Uniform Continuity Properties of Preference Relations.Douglas S. Bridges - 2008 - Notre Dame Journal of Formal Logic 49 (1):97-106.
Dependent Choices and Weak Compactness.Christian Delhommé & Marianne Morillon - 1999 - Notre Dame Journal of Formal Logic 40 (4):568-573.
Products of Compact Spaces and the Axiom of Choice.O. De la Cruz, Paul Howard & E. Hall - 2002 - Mathematical Logic Quarterly 48 (4):508-516.

Analytics

Added to PP
2014-03-23

Downloads
15 (#967,837)

6 months
6 (#737,316)

Historical graph of downloads
How can I increase my downloads?